Go to AfricaBib home

Go to AfricaBib home AfricaBib Go to database home

bibliographic database
Line
Previous page New search

The free AfricaBib App for Android is available here

Periodical article Periodical article
Title:System of Demand Equations: Theory and Applications
Author:Shimeles, Abebe
Year:1993
Periodical:Ethiopian Journal of Economics
Volume:2
Issue:2
Period:October
Pages:1-54
Language:English
Notes:biblio. refs., ills.
Geographic terms:Ethiopia
Northeast Africa
Subjects:Economics and Trade
Economics, Commerce
Demand
economics
Economic theory
Views

Cover